# SDR MASA200602018

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 25,467 hours, 18,173 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2989 ICT - SPOILERON FAULT.  MX RESET SSCU'S.
